Hybrid Iterations for the Fixed Point Problem and Variational Inequalities

Kwun, Young Chel, Yao, Zhangsong, Kang, Shin Min, Zhu, Li-Jun . Journal of Applied Mathematics 2014. 2014 (728363) :-

Locate this article in:

Bibtex

@article{CIS-356769,
  Author = {Kwun, Young Chel and Yao, Zhangsong and Kang, Shin Min and Zhu, Li-Jun},
  Title = {Hybrid Iterations for the Fixed Point Problem and Variational Inequalities},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {728363},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles